# SDR CALA2025010101735

- Difficulty date: January 2, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935FAL
- Aircraft time: 78,849 hours, 29,198 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS SMOKE ODOR IN CABIN. DEBRIEFED FLIGHT CREW AND CABIN CREW. SOURCE OF ODOR IS UNIDENTIFIED. CABIN CREW WAS UNABLE TO PROVIDE AN ACCURATE DESCRIPTION OF WHAT IT SMELLED LIKE. FLIGHT CREW STATES THAT CABIN CREW REPORTED ODOR WHEN ENGINE POWER SETTINGS WERE CHANGED AND CABIN TEMP CONTROL WAS ADJUSTED. CABIN CREW STATES THAT ODOR DECREASED WHEN CABIN TEMP CONTROL WAS CHANGED TO FULL COLD. NEEDS ADDITIONAL TROUBLESHOOTING PER AMM 05-51-26-800-801-C1 AND FIM 21-00 TASK 806. PERFORMED AMM 05-51-26-800-801-C1 PART C INITIAL INSPECTION AND OPERATIONAL CHECKS. FOUND NO DEFECTS. PERFORMED FIM 21-00 TASK 806 PART C INITIAL EVALUATION. WITH FLIGHT CREW SUPPORT, PERFORMED CHECK OF TEMP CONTROL SYSTEM USING BOTH APU AND ENGINES AS THE BLEED SOURCE. OPERATED TEMP CONTROL THRU THE DIFFERENT CONFIGS PER THE FIM TASK WITH NO SMOKE/ODORS PRESENT. PER FIM, IF NO FUMES OR SMOKE APPEAR, THEN THERE WAS AN INTERMITTENT FAULT. CONFERRED WITH TOMC WITH OUR FINDINGS. NO ADDITIONAL MAINTENANCE ACTION REQUIRED. SDR ACCOMPLISHED. ACFT OK TO CONTINUE.
